# SDR DALA2021082605058

- Difficulty date: August 25, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 103,853 hours, 14,953 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1153 S36r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION LEVEL 2 AFT CARGO COMPARTMENT FOUND 01 EA FRAME WEB UPPER CHORD SURFACE CORROSION AT STA1153 S-36R. C/W ERA 593312-14. (LP 1923876)
